U.S. doctors online nowAsk doctors free
Indianapolis, IN
A 44-year-old female asked:

On 5/21/2021 i donated plasma, after i experienced syncope in which i passed out when boarding a bus. i went to the er & was deemed "ok". got a hard lump on right thigh after &sore all over. today bot feet swelled up. ideas on why that would occur?

1 doctor answer5 doctors weighed in
Dr. Bennett Machanic
Neurology 52 years experience
Appears that you had an episode of vasovagal syncope subsequent to the donation, but this does not explain the foot swelling, which may represent edema, and the cause of this process needs a rapid and full evaluation. See your physician ASAP.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 22, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.